Journal of the Mathematical Society of Japan

Remarks on a geometric constant of Yau

David HOFFMAN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 32, Number 1 (1980), 93-97.

Dates
First available in Project Euclid: 20 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240235042

Digital Object Identifier
doi:10.2969/jmsj/03210093

Mathematical Reviews number (MathSciNet)
MR0554517

Zentralblatt MATH identifier
0455.58028

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

HOFFMAN, David. Remarks on a geometric constant of Yau. J. Math. Soc. Japan 32 (1980), no. 1, 93--97. doi:10.2969/jmsj/03210093. http://projecteuclid.org/euclid.jmsj/1240235042.


Export citation